# SDR FDEA201510033051

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 645 hours, 15,412 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101135117575
- Part serial: 25693
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE NR 3 SHUT DOWN ENG, NO FIRE INDICATION ON N1, N2 OR EGT.  ALERT OCCURRED ON CLIMB OUT PASSING FL 220.  CHECKED FDCU NR 3 & FOUND CURRENT FAULT LOWER TURBINE LOOP A & FIRE LOOP A.  PERFORMED TROUBLESHOOTING & FOUND LOWER TURBINE LOOP A DH5 BROKEN.  REPLACED SAME PARTS, NO CURRENT FAULT & RTS TEST PASSED.
